The Annals of Statistics

Optimal Designs for Large Degree Polynomial Regression

J. Kiefer and W. J. Studden

Full-text: Open access

Abstract

Polynomial regression of degree $n$ on an interval is considered. Optimal designs $\xi_n$ are discussed for various optimality criteria. The behavior of $\xi_n$ for large $n$ is investigated and comparisons of $\xi_n$ with the limiting design $\xi_0$ are made.

Article information

Source
Ann. Statist., Volume 4, Number 6 (1976), 1113-1123.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343646

Digital Object Identifier
doi:10.1214/aos/1176343646

Mathematical Reviews number (MathSciNet)
MR423701

Zentralblatt MATH identifier
0357.62051

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs

Keywords
Optimal design regression limiting design generalized variance extrapolation

Citation

Kiefer, J.; Studden, W. J. Optimal Designs for Large Degree Polynomial Regression. Ann. Statist. 4 (1976), no. 6, 1113--1123. doi:10.1214/aos/1176343646. https://projecteuclid.org/euclid.aos/1176343646


Export citation